Volume 14, issue 3 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Moduli spaces of algebras over nonsymmetric operads

Fernando Muro

Algebraic & Geometric Topology 14 (2014) 1489–1539
Bibliography
1 J Adámek, J Rosický, Locally presentable and accessible categories, London Math. Soci. Lecture Note Series 189, Cambridge Univ. Press (1994) MR1294136
2 M Anel, Champs de modules des catégories linéaires et abéliennes, PhD thesis, Université Toulouse III – Paul Sabatier (2006)
3 C Barwick, On left and right model categories and left and right Bousfield localizations, Homology, Homotopy Appl. 12 (2010) 245 MR2771591
4 M Batanin, C Berger, Homotopy theory for algebras over polynomial monads arXiv:1305.0086
5 C Berger, I Moerdijk, Axiomatic homotopy theory for operads, Comment. Math. Helv. 78 (2003) 805 MR2016697
6 F Borceux, Handbook of categorical algebra, $2$, Encyclopedia of Mathematics and its Applications 51, Cambridge Univ. Press (1994) MR1313497
7 D C Cisinski, Invariance de la $K\!$–théorie par équivalences dérivées, J. $K\!$–Theory 6 (2010) 505 MR2746284
8 W Crawley-Boevey, Exceptional sequences of representations of quivers, from: "Representations of algebras", CMS Conf. Proc. 14, Amer. Math. Soc. (1993) 117 MR1265279
9 W G Dwyer, D M Kan, Function complexes in homotopical algebra, Topology 19 (1980) 427 MR584566
10 W G Dwyer, D M Kan, A classification theorem for diagrams of simplicial sets, Topology 23 (1984) 139 MR744846
11 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, Graduate Texts in Mathematics 205, Springer-Verlag (2001) MR1802847
12 P Gabriel, Finite representation type is open, from: "Proceedings of the International Conference on Representations of Algebras" (editors V Dlab, P Gabriel), Carleton Math. Lecture Notes 9, Carleton Univ (1974) MR0376769
13 M Hovey, Model categories, Mathematical Surveys and Monographs 63, Amer. Math. Soc. (1999) MR1650134
14 G Janelidze, G M Kelly, A note on actions of a monoidal category, Theory Appl. Categ. 9 (2001/02) 61 MR1897810
15 G Laumon, L Moret-Bailly, Champs algébriques, Ergeb. Math. Grenzgeb. 39, Springer (2000) MR1771927
16 J Lurie, Higher algebra
17 V Lyubashenko, O Manzyuk, Unital ${A}_\infty$–categories arXiv:0802.2885v1
18 S Mac Lane, Categories for the working mathematician, Graduate Texts in Mathematics 5, Springer (1998) MR1712872
19 F Muro, Homotopy units in ${A}$–infinity algebras arXiv:1111.2723
20 F Muro, Homotopy theory of nonsymmetric operads, Algebr. Geom. Topol. 11 (2011) 1541 MR2821434
21 F Muro, Homotopy theory of nonsymmetric operads, II, to appear in Algebr. Geom. Topol. (2014) arXiv:1304.6641
22 C W Rezk, Spaces of algebra structures and cohomology of operads, PhD thesis, Mass. Inst. of Tech. (1996)
23 S Schwede, B E Shipley, Algebras and modules in monoidal model categories, Proc. London Math. Soc. 80 (2000) 491 MR1734325
24 J D Stasheff, Homotopy associativity of $H$–spaces, I, II, Trans. Amer. Math. Soc. 108 (1963) 293 MR0158400
25 B Toën, G Vezzosi, Brave new algebraic geometry and global derived moduli spaces of ring spectra, from: "Elliptic cohomology" (editors H R Miller, D C Ravenel), London Math. Soc. Lecture Note Ser. 342, Cambridge Univ. Press (2007) 325 MR2330521
26 B Toën, G Vezzosi, Homotopical algebraic geometry, II: Geometric stacks and applications, Mem. Amer. Math. Soc. 902 (2008) MR2394633